| Model Number |
DRILL BIT, AO, Ø1.7MM |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/11/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint allegation cannot be confirmed without the device for evaluation.The device was not received for evaluation, and no photos of the failure were provided.Per the event description, the most likely cause(s) of the reported failure are user error, misaligned insertion, and prying/leveraging the device.
Event or Problem Description
On 5/11/2023, it was reported by a sales representative via sems that an ar-18700-57 2.4mm depth drill guide and an ar-18700-58 1.7mm drill bit are having an issue.The drill bit threads caught on the drill guide and twisted inside.The patient was not affected.